# SDR CA110214022

- Difficulty date: February 7, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 6,010 hours
- Engine: Lyc O540F1B5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 10603511
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARBURETOR WILL NOT PROVIDE FUEL DURING GROUND RUN. CARBURETOR REPLACED.
